# SDR REXA2016110202133

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 26,068 hours, 23,603 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED G-SWITCH TEST.   INSTALLED ELT MAIN ASSY IAW AMM 25-62-01, OPS CHECKED GOOD IAW AMM 25-62-01.
